# SDR 01FDEA00059

- Difficulty date: January 31, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6572702
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CORNER OF MAIN CARGO DOOR WAS DAMAGED BY LOADER DENT IN FUSELAGE JUST AFT AND BELOW MAIN CARGO DOOR.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX SRM 53-30-1, EA 7-5330-55769A AND SRM 53-30-3 FIG 3.
